# SDR SWIA2024110803

- Difficulty date: October 3, 2024
- Submitted: November 8, 2024
- Operation: Air carrier
- Aircraft: N755EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10185
- Aircraft time: 39,161 hours, 28,696 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Slider
- Condition: Damaged
- Location: Zone 400
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH REO 670-54-22-088 REV A, FOR DAMAGE TO LH ENGINE UPPER C-DUCT TRANSCOWL SLIDER MOUNT HOLE.      (C-CHECK RO 11/6/2024)    COMPLIED WITH ALL STEPS OF REO 670-54-22-088 REV A DATED 2024-10-02 , FOR DAMAGE TO LH ENGINE UPPER C-DUCT TRANSCOWL SLIDER MOUNT HOLE. COMPLIED WITH SKYCARD 51-900-1002-SKY
